It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2010, 10:33 AM   #1
Junior Member
(female)
 
Join Date: Jan 2010
Posts: 39
ems44 HB User
Hair thinning

My hair has been falling out for the past 10 months. It started 2 months after having back to back swine flu then appendicitis with emergency surgery. And it has not stopped. I also was involved in a horrible relationship, which created a lot of emotional stress for a year. But I've been out of the relationship for 2 months now and emotionally I feel much better.

Although this stuff has been going on I'm afraid there may be an underlying medical problem causing this since it has not stopped. I've had my thyroid tested, overall bloodtest, pcos, lupus, and everything was normal. Looking for any advice. Thanks!!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
RE:Accutane and Differin Gel Combo causing Hair Loss?? branong Hair Loss / Alopecia 6 06-30-2007 10:22 PM
Hair thinning while on Statins???? JeanneMarie High Cholesterol 16 03-12-2007 04:59 PM
Can Weight Training Cause Hair Loss? OutToLunch Hair Loss / Alopecia 2 04-06-2006 11:04 AM
non-pattern hair loss! scottlarock Hair Loss / Alopecia 1 09-10-2005 06:21 PM
Thinning Hair At 22...Help YupYupYup Hair Problems 6 06-09-2005 11:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!